| Model Number |
1804250-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, heavily tortuous distal right coronary artery that is 90% stenosed.The 2.5x12mm xience skypoint failed to cross due to anatomy and it was noted resistance was felt with anatomy during removal of the stent delivery system.The procedure was completed with an unspecified balloon dilatation catheter.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.